MathSciNet Relay Station
MathSciNet bibliographic data
MR1158340 53C21 (53C20 58G30)
Li, Peter; Tam, Luen-Fai Harmonic functions and the structure of complete manifolds. J. Differential Geom. 35 (1992), no. 2, 359–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement